Estimates of eigenvalues and eigenfunctions in periodic homogenization

Carlos E. Kenig, Fanghua Lin, Zhongwei Shen

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


For a family of elliptic operators with rapidly oscillating periodic coefficients, we study the convergence rates for Dirichlet eigenvalues and bounds of the normal derivatives of Dirichlet eigenfunctions. The results rely on an O(ε) estimate in H1 for solutions with Dirichlet condition.

Original languageEnglish
Pages (from-to)1901-1925
Number of pages25
JournalJournal of the European Mathematical Society
Issue number5
StatePublished - 2013

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Estimates of eigenvalues and eigenfunctions in periodic homogenization'. Together they form a unique fingerprint.

Cite this